# SDR VNAA2024120811102

- Difficulty date: December 5, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 21,928 hours, 19,535 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932212
- Part serial: 13281H2033
- Condition: Unserviceable
- Location: 200
- Part time: 16,982 hours, 15,458 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW ARCING IN FLIGHT MULTIPLE TIMES. RIGHT WINDOW CAUTION ILLUMINATED. / REMOVED AND REPLACED RH SIDE WINDOW IAW CRJ 900 AMM 56-12-01-000/400-801-A01-PSA. LEAK CHECK GOOD. WINDOW TEMP CONTROLLER OPS CHECK GOOD IAW CRJ 900 AMM 30-41-06-710-801.
